# SDR FDEA2020011310110

- Difficulty date: January 11, 2020
- Submitted: February 14, 2020
- Operation: Air carrier
- Aircraft: N308FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48297
- Aircraft time: 74,170 hours, 25,126 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 894601
- Part serial: A30
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL FOR KMEM 18L AT 3000 FT, WE PUT THE GEAR HANDLE DOWN AND RECEIVED 4 RED   GEAR UNSAFE INDICATIONS. WE EXECUTED A GO AROUND TO REENTER THE PATTERN AND   RAN THE GEAR UNSAFE INDICATION WITH GEAR HANDLE DOWN CHECKLIST. AFTER RUNNING   THE CHECKLIST WE WERE ABLE TO GET A 4 GREEN INDICATION. DECLARED EMERGENCY   LANDED UNEVENTUALLY.  TROUBLESHOOTING PERFORMED REF MD10-30- FIM REF TO 32-30-00-2 FOUND NO CURRENT   OR PAST FAULTS ON PSCU. ALSO PERFORMED PIN PROGRAM OPTION PER MD10-30 FIM              32-30-00-2 PER TABLE 202 FOUND NO FAULTS. ALSO NO ISSUES WITH GEAR HANDLE. DID   JACK A/C AND PERFORMED NORMAL GEAR OPERATION VARIOUS TIMES PER MD10-30 AMM        32-30-00-5 NO FAULTS NOTED. DID REPLACE A/C PSCU AS AN PERCAUTIONARY REF TO MD10-  30 AMM 31-71-01-2 AND OPS CHECK NORMAL RTS SYSTEM ALSO CHECKS NORMAL THIS TIME.   OK FOR SERVICE.   ( PSCU , ELDEC CORP  P/N 8-946-01 S/N A82).
